Alert archive / Pennsylvania / Winter Storm Watches in 2017
Winter Storm Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm watch at Dec 6, 2017, 3:00 AM EST for Erie County, Pennsylvania. It took effect at Dec 7, 2017, 1:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 6, 2017, 3:00 AM EST (08:00 UTC)
- In effect from
- Dec 7, 2017, 1:00 PM EST
- Expired
- Dec 7, 2017, 9:58 AM EST
- In force
- Issued by
- NWS Cleveland, OH
County Erie County, PA
The radar
The Buffalo radar (KBUF), 145 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
473 WWUS41 KCLE 060800 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 300 AM EST Wed Dec 6 2017 .Lake effect snow will develop over the lake today but southwest winds will keep it mostly out of the region. Tonight however, winds will become more westerly driving the snow inland. Snowfall is expected to be light at first but should intensify towards morning as cold air deepens across the region. Late Thursday morning there could be a break in the snow for a few hours but snow should again intensify Thursday afternoon and continue into Thursday night. PAZ001-002-061600- /O.NEW.KCLE.WS.A.0003.171207T0500Z-171208T1200Z/ Northern Erie-Southern Erie- Including the cities of Erie and Edinboro 300 AM EST Wed Dec 6 2017 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Heavy lake effect snow possible. Plan on difficult travel conditions, including during the evening commute on Thursday. Total snow accumulations of 8 to 11 inches, with localized amounts up to 14 inches, are possible. The heaviest snow will likely fall Thursday afternoon through the first half of Thursday night. * WHERE...Erie County. * WHEN...From tonight through Friday morning. * ADDITIONAL DETAILS...Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch for heavy lake effect snow means there is a potential for a large amount of snow in only a few hours. Visibilities and depth of snow can vary greatly, impacting travel significantly. Continue to monitor the latest forecasts. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
7 follow-up statements
335 WWUS41 KCLE 061430 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 930 AM EST Wed Dec 6 2017 .Lake effect snow will develop over the lake today but southwest winds will keep it mostly out of the region. Tonight however, winds will become more westerly driving the snow inland. Snowfall is expected to be light at first but should intensify towards morning as cold air deepens across the region. Late Thursday morning there could be a break in the snow for a few hours but snow should again intensify Thursday afternoon and continue into Thursday night. PAZ001-002-062230- /O.CON.KCLE.WS.A.0003.171207T0500Z-171208T1200Z/ Northern Erie-Southern Erie- Including the cities of Erie and Edinboro 930 AM EST Wed Dec 6 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Heavy lake effect snow possible. Plan on difficult travel conditions, including during the evening commute on Thursday. Total snow accumulations of 8 to 11 inches, with localized amounts up to 14 inches, are possible. The heaviest snow will likely fall Thursday afternoon through the first half of Thursday night. * WHERE...Erie County. * WHEN...From tonight through Friday morning. * ADDITIONAL DETAILS...Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch for heavy lake effect snow means there is a potential for a large amount of snow in only a few hours. Visibilities and depth of snow can vary greatly, impacting travel significantly. Continue to monitor the latest forecasts. $$
621 WWUS41 KCLE 061936 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 236 PM EST Wed Dec 6 2017 .Lake effect snow will develop over the lake tonight but southwest winds will keep it mostly north of the area. Winds will become more westerly toward morning and that may cause the bands to sink south over the east end of Erie County. The snow may pick up Thursday afternoon and evening as deeper moisture and westerly flow develops. However...winds will return to the southwest early Friday and any remaining snow bands will move back up the lake by daybreak Friday. PAZ001-002-070345- /O.EXT.KCLE.WS.A.0003.171207T1100Z-171208T1200Z/ Northern Erie-Southern Erie- Including the cities of Erie and Edinboro 236 PM EST Wed Dec 6 2017 ...WINTER STORM WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... * WHAT...Heavy lake effect snow possible...especially over the east end of Erie County. Total snow accumulations could exceed 8 inches over the northeastern end of Erie County. Accumulations in the City of Erie are expected to be no more than a few inches with no more than an inch or two close the Crawford County line. Most of this accumulation will occur Friday afternoon and evening. Snowfall rates could exceed 2 inches per hour with the stronger snow bands. * WHERE...Erie County...mainly east of the City of Erie. * WHEN...Friday and Friday night. * ADDITIONAL DETAILS...Significant reductions in visibility are possible. Rapidly changing and highly variable conditions can also be expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch for heavy lake effect snow means there is a potential for a large amount of snow in only a few hours. Visibilities and depth of snow can vary greatly, impacting travel significantly. Continue to monitor the latest forecasts. $$
916 WWUS41 KCLE 061959 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 259 PM EST Wed Dec 6 2017 .Lake effect snow will develop over the lake tonight but southwest winds will keep it mostly north of the area. Winds will become more westerly toward morning and that may cause the bands to sink south over the east end of Erie County. The snow may pick up Thursday afternoon and evening as deeper moisture and westerly flow develops. However...winds will return to the southwest early Friday and any remaining snow bands will move back up the lake by daybreak Friday. PAZ001-002-070400- /O.CON.KCLE.WS.A.0003.171207T1100Z-171208T1200Z/ Northern Erie-Southern Erie- Including the cities of Erie and Edinboro 259 PM EST Wed Dec 6 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... * WHAT...Heavy lake effect snow possible...especially over the east end of Erie County. Total snow accumulations could exceed 8 inches over the northeastern end of Erie County. Accumulations in the City of Erie are expected to be no more than a few inches with no more than an inch or two close the Crawford County line. Most of this accumulation will occur Thursday afternoon and evening. Snowfall rates could exceed 2 inches per hour with the stronger snow bands. * WHERE...Erie County...mainly east of the City of Erie. * WHEN...Friday and Friday night. * ADDITIONAL DETAILS...Significant reductions in visibility are possible. Rapidly changing and highly variable conditions can also be expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch for heavy lake effect snow means there is a potential for a large amount of snow in only a few hours. Visibilities and depth of snow can vary greatly, impacting travel significantly. Continue to monitor the latest forecasts. $$
022 WWUS41 KCLE 062000 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 300 PM EST Wed Dec 6 2017 .Lake effect snow will develop over the lake tonight but southwest winds will keep it mostly north of the area. Winds will become more westerly toward morning and that may cause the bands to sink south over the east end of Erie County. The snow may pick up Thursday afternoon and evening as deeper moisture and westerly flow develops. However...winds will return to the southwest early Friday and any remaining snow bands will move back up the lake by daybreak Friday. PAZ001-002-070400- /O.CON.KCLE.WS.A.0003.171207T1100Z-171208T1200Z/ Northern Erie-Southern Erie- Including the cities of Erie and Edinboro 300 PM EST Wed Dec 6 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... * WHAT...Heavy lake effect snow possible...especially over the east end of Erie County. Total snow accumulations could exceed 8 inches over the northeastern end of Erie County. Accumulations in the City of Erie are expected to be no more than a few inches with no more than an inch or two close the Crawford County line. Most of this accumulation will occur Thursday afternoon and evening. Snowfall rates could exceed 2 inches per hour with the stronger snow bands. * WHERE...Erie County...mainly east of the City of Erie. * WHEN...Thursday and Thursday night. * ADDITIONAL DETAILS...Significant reductions in visibility are possible. Rapidly changing and highly variable conditions can also be expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch for heavy lake effect snow means there is a potential for a large amount of snow in only a few hours. Visibilities and depth of snow can vary greatly, impacting travel significantly. Continue to monitor the latest forecasts. $$
615 WWUS41 KCLE 070220 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 920 PM EST Wed Dec 6 2017 .Lake effect snow will develop over the lake tonight and gradually push into Erie County late tonight as winds turn more westerly. The snow will increase Thursday afternoon and continue through Thursday night. There is still doubt at this time as to precisely where the bands will set up. PAZ001-002-071030- /O.CON.KCLE.WS.A.0003.171207T1100Z-171208T1200Z/ Northern Erie-Southern Erie- Including the cities of Erie and Edinboro 920 PM EST Wed Dec 6 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM 6 AM EST THURSDAY THROUGH FRIDAY MORNING... * WHAT...Heavy lake effect snow possible. Plan on difficult travel conditions. Total snow accumulations of up to 6 inches, with localized amounts up to 10 inches, are possible. * WHERE...Northern Erie and Eastern Erie County. * WHEN...From 6 AM EST Thursday through Friday morning. * ADDITIONAL DETAILS...Temperatures generally in the upper 20s and West to Southwest winds 10 to 20 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch for heavy lake effect snow means there is a potential for a large amount of snow in only a few hours. Visibilities and depth of snow can vary greatly, impacting travel significantly. Continue to monitor the latest forecasts. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
183 WWUS41 KCLE 070823 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 323 AM EST Thu Dec 7 2017 .Lake effect snow will intensify over the lake early today as more moisture moves into the region. Southwest winds, however, will keep much of the snow offshore until this afternoon when winds turn more westerly. The snow will then continue through the evening and into the night before moving back offshore late tonight. PAZ001-002-071630- /O.EXT.KCLE.WS.A.0003.171207T1800Z-171208T1200Z/ Northern Erie-Southern Erie- Including the cities of Erie and Edinboro 323 AM EST Thu Dec 7 2017 ...WINTER STORM WATCH NOW IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH FRIDAY MORNING... * WHAT...Locally heavy lake effect snow possible. Plan on difficult travel conditions, including during the evening commute. Total snow accumulations of 2 to 6 inches, with localized amounts up to 12 inches, are possible. * WHERE...Northern Erie and Southern Erie County. * WHEN...From 1 PM EST this afternoon through Friday morning. * ADDITIONAL DETAILS...Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch for heavy lake effect snow means there is a potential for a large amount of snow in only a few hours. Visibilities and depth of snow can vary greatly, impacting travel significantly. Continue to monitor the latest forecasts. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
307 WWUS41 KCLE 071458 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 958 AM EST Thu Dec 7 2017 .A band of lake effect snow over Lake Erie is expected to sag south across Erie County this afternoon. Lake effect show will then continue through the evening hours before beginning to dissipate after midnight. It is possible the band could be slower moving over the area. If that happens snowfall totals may be less than currently forecast. PAZ001-002-072300- /O.UPG.KCLE.WS.A.0003.171207T1800Z-171208T1200Z/ /O.NEW.KCLE.WW.Y.0009.171207T1900Z-171208T0900Z/ Northern Erie-Southern Erie- Including the cities of Erie and Edinboro 958 AM EST Thu Dec 7 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EST FRIDAY... The National Weather Service in Cleveland has issued a Winter Weather Advisory for lake effect snow, which is in effect from 2 PM this afternoon to 4 AM EST Friday. The Winter Storm Watch is no longer in effect. * WHAT...Locally heavy lake effect snow expected. Plan on difficult travel conditions, including during the evening commute. Total snow accumulations of 2 to 6 inches with the greatest amounts on the higher terrain east of the City of Erie. * WHERE...Northern Erie and Southern Erie County. * WHEN...2 PM this afternoon through 4 AM Friday. * ADDITIONAL DETAILS...Significant reductions in visibility are possible. Rapidly changing conditions should also be expected as lake effect is highly variable. * TIMING...This Afternoon and Tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for lake effect snow is issued when visibilities will be limited due to a combination of falling and blowing snow. Use caution when traveling...especially in open areas. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm watch went out at Dec 5, 9:35 PM EST, 5 hours 25 minutes earlier.
Area forecast discussion, Dec 5, 9:35 PM EST, 5 hours 25 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
935 PM EST Tue Dec 5 2017
.SYNOPSIS...
A reinforcing cold front will move southeast across the area
Wednesday morning. A trough will slide southeast across the area and
become nearly stationary through Thursday night when it will
dissipate. Low pressure will develop over the northern Great Lakes
Friday night and move slowly northeast to Maine by Monday. A ridge
of high pressure will build northeast into the local area over the
weekend.
&&
.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
Temps already in lower 30s in the west so lowered overnight lows
a couple of degrees. Also lowered wind gusts slightly as wind
gusts since sunset now in the mid 20s to lower 30s (in
knots)...
Original discussion...
Cold front swept east across the area this morning right on schedule
ushering in cooler air into the region. Colder air will gradually
push into the area overnight tonight as 850 MB temperatures drop to
-10 degrees C. This will produce conditional instability over the
lake tonight through late Wednesday night when it increases to
moderate. However, 850 MB temperatures increase back to -8 C
Wednesday morning plunging back to -12 C late Wednesday night.
As cold air advection takes place, forecast area will see much
colder temperatures overnight through Wednesday but even colder
temperatures Wednesday night with the reinforcing cold front.
Generally fair weather is expected across much of the forecast area
during this period. The exception will be the immediate lakeshore
of northeast Ohio and northwest Pennsylvania.
So far, models are suggesting a lake effect snow band will develop
and extend inland into northeast Ohio and northwest Pennsylvania.
After coordinating with Buffalo, we agree that the models are once
again placing the snow band too far south initially tonight and
Wednesday. Typically, a band will develop down the middle of Lake
Erie in this flow pattern and feed on itself altering the mean flow
on the north and south side of the lake. Hence, band does not push
inland as model suggests. So, based on this, will push band further
north Wednesday into Wednesday night. Flow does push around a bit
to the west northwest and this should push the band along the
lakeshore late Wednesday night.
Upward vertical motion and snow growth potential are gradually
starting to overlap along with mean relative humidity 70 percent or
greater. This is setting up an ideal situation for good
accumulating lake effect snow to develop. So far we are looking at
2 to 4 inches of snow to accumulate in extreme northeast Ohio
lakeshore and Erie County, Pennsylvania by Thursday morning. More
snow likely Thursday and beyond.
As far as temperatures go, they should fall into the lower to middle
20s all areas tonight and then with slight warm air advection
tomorrow morning the temperatures will rebound back into the upper
30s to lower 40s. Expecting highs to occur primarily in the morning
as colder air begins to push southeast into the local area during
the morning. Temperatures should see a slow fall through the
afternoon and into the night time hours. A bit colder lows expected
Wednesday night as temperatures fall into the teens across the south
and lower 20s in the north.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The next reinforcing arctic cold front should drop SE across
the area Thu into Thu night followed by another one Sat. These
fronts will produce more of a widespread threat for snow and
snow showers as they pass thru, especially on Sat. Otherwise,
lake effect snow showers will persist thru the whole period with
only brief interruptions just before the cold fronts arrive.
Temps will obviously stay well below normal with highs mostly a few
degrees either side of 30 and lows mostly 17 to 24.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
The long wave trough is progged to remain over the eastern states
next week. Short waves will continue to drop through the trough.
There will be timing issues this far in advance but it looks like
the NW boundary flow should transition to SW on Sunday which would
bring a temporary end to the lake effect snow. Some moderation in
temperature seem likely by Monday ahead of the next cold front and
temps should sneak up through the 30s. High clouds will probably
increase Sunday afternoon.
The next cold front is progged to drop across the area sometime
between Monday afternoon and early Tuesday morning. Snow showers
would seem likely in the snowbelt with at least a chance of snow
showers elsewhere. Some of the models show a wave on the front as
the trough aloft deepens again by Tuesday but will just mention a
small chance of snow showers on Tuesday for now except in the
snowbelt where snow would seem likely. Highs Tuesday back down
around freezing or somewhat lower.
&&
.AVIATION /00Z Wednesday THROUGH Sunday/...
VFR conditions will continue through the overnight. Cold front
is now east of the area with W-SW winds gusting into the lower
30s. Winds will gradually diminish overnight gusts to the mid
20s. Expect some Lake Effect snow to develop over lake Erie
overnight, but with a SW flow will keep snow over the Lake.
Tomorrow a secondary front will move across the forecast area.
Dry front so do not expect much in the way of precip, but will
see areas of MVFR cigs and West winds will gust up to around 30
knots tomorrow afternoon.
OUTLOOK...Non-VFR at Erie through Sunday. More widespread non-
VFR all areas Friday night and Saturday.
&&
.MARINE...
Looks like a mix of SCA conditions west and Gales east 2/3 will
persist into Wed morning then winds should diminish enough for just
an SCA east 2/3. Low water conditions on the west end should improve
later tonight.
West to SW winds will likely stay up enough to keep SCA or near SCA
conditions going much of the time well into next week.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Gale Warning until 10 AM EST Wednesday for LEZ145>149-165>169.
Low Water Advisory until 4 AM EST Wednesday for LEZ142>144-
162>164.
Small Craft Advisory until 10 AM EST Wednesday for LEZ142>144.
&&
SYNOPSIS...Lombardy
NEAR TERM...DJB/Lombardy
SHORT TERM...Adams
LONG TERM...Kosarik
AVIATION...DJB
MARINE...AdamsHazardous weather outlook, Dec 5, 9:18 AM EST, 17 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 918 AM EST Tue Dec 5 2017 OHZ003-006>011-017>020-027>030-036-037-061430- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron- Medina-Wyandot-Crawford-Richland-Ashland-Marion-Morrow- 918 AM EST Tue Dec 5 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and Tonight. Winds may gust up to 40 MPH today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-061430- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 918 AM EST Tue Dec 5 2017 ...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-061430- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 918 AM EST Tue Dec 5 2017 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST WEDNESDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-089-PAZ001>003-061430- Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie- Southern Erie-Crawford- 918 AM EST Tue Dec 5 2017 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Wind gusts up to 40 MPH will be possible today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Lake effect snow will develop late tonight, but stay over the lake until a trough crosses Wednesday night. Accumulating snow is likely Wednesday night into Thursday and at times over the weekend. Stay tuned to updated forecasts this week for information on favored locations and accumulations. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ021>023-031>033-038-047-061430- Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-Knox- 918 AM EST Tue Dec 5 2017 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Winter Storm Watches in Pennsylvania, 2017Every winter storm watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.